# SDR DHL2004809007

- Difficulty date: September 21, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57155A
- Part serial: XC734
- Condition: Failed
- Location: Aux Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYD AUX PUMP QUIT DURING PREFLIGHT VAPOR AND SMOKE IN WHEEL WELL.  REPLACED AUX HYD PUMP ASSY AS PER MM 29-20-2.
